# SDR SWIA201540766

- Difficulty date: February 9, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 18,510 hours, 11,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 849
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK, RBL9, FS849 CORRODED.  C-CHECK, RO: 02/23/2015, REPLACED FLOOR SEAT TRACK AT RBL9, FS849 IAW AMM.
